MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 PINNACLE VERSION GUIDE; HIP INSTRUMENTS : SIZING/MEASURING INSTRUMENTS

DEPUY IRELAND - 3015516266 PINNACLE VERSION GUIDE; HIP INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Catalog Number 221750044
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that 1 of 2 parts was missing.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician.There is no surgeon, procedure, or patient details available.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: according to the information received, "[missing 1 of 2 parts, the product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician]".¿the product was not returned to depuy synthes, however photos were provided for review.See attachment (image2 (3), image1 (2), image2 (4)).¿the photo investigation revealed that the device 221750044, pinnacle version guide had missing alignment rod.¿the overall complaint was confirmed as the observed condition of the device 221750044, pinnacle version guide would contribute to the complained device issue.¿based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code (g1107) provided is not a valid finished goods lot#.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> <> the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the alignment guide is missing from the device.No other defect was observed.A dimensional inspection was not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the pinnacle version guide would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Device history lot
=
> a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code provided is not a finished goods lot number.Corrected h3.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, "[missing 1 of 2 parts, the product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician]" the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that the device 221750044, pinnacle version guide had missing alignment rod.The overall complaint was confirmed as the observed condition of the device 221750044, pinnacle version guide would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code (g1107) provided is not a valid finished goods.

Brand Name
PINNACLE VERSION GUIDE
Common Device Name
HIP INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17623468
Report Number1818910-2023-17546
Device Sequence Number7545248
Product Code HXC
UDI-Device Identifier10603295098997
UDI-Public10603295098997
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221750044
Device Lot NumberG1107
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer09/04/2023
10/20/2023
10/26/2023
11/14/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date09/04/2023
10/25/2023
10/26/2023
11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown